Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Symptoms of spice withdrawal symptoms

Premium Questions

Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Anjana Rao Kavoor MD

What are the withdrawal symtons for Neurotin? My daughter quit cold XXXXXXX and has been having panic attacks, burning skin and stomach pain. Could this be related to the withdrawal? She does not want to start taking it... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Shubham Mehta MD

symptoms? ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Ilir Sharka MD

Hi, for the past 3 weeks (since coming off of 2 weeks worth of Flucloxacillin) I have been having troubles with my heart. I have had an ECG and blood test which both told me everything was normal. Even though my heart rate... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Shubham Mehta MD

i have been having withdrawals from prozac ive been off them now for 4 weeks i was on 20mg and i have been on ssri s for 8 years. i was wondering if it is safe to have htp-5 while i am off the prozac just to help me a... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Public Forum Discussions

Dr.  Kishore Kunal MD

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Abhishek Kapoor MD

do now? i want to quit the med. what are the withdrawel symptoms? how to get rid of this. ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Suresh Heijebu MD

I have been drinking quite frequently for the past year and I stopped drinking any alcohol for the last 9 days. Day 1 and 2 I had headaches but felt quite good after that. Last night I drank 3 quarters of bottle of wine... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Ayusmati Thakur MD

good morning doctor, my qus is i m taking metaloc xl 100 since last two years as my bp was high now i m all right and my bp is ergular and ok since last years122/85 my age is 62 y shell i discontinue this tab as i m having... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.